Since last 1 week i am having a mild burning/raw sensation in the skin
1) on my left midddle between stomach and rib cage and
2) also on my back on the left at almost the same level as the sensation in front.
Nothing is visible. Doc suggested a form of herpes and gave few tabs. Was asked to ignore if boils and rashes do not show up. After the first dose the sensations varihed but soon resurfaced.
It sounds like your doctor is correct and is also a clever person to diagnose this before the rash came up. You must keep taking the tablets as per the packets. If the sensation has come back and you have finished the tablets you should return to the doctor. If you get the rash and boils (shingles or herpes) you will know about it as it is extremely painful. I had this last year and it was horrible. To be avoided at all costs.
The other option is a nerve that has been pinched.
I am freaking out at i am experiencing multiple skin problems, i always had a delicate skin and forbidden to go under the sun without protection etc so i decided to get a spray tan by a professional which turned terribly wrong and ended in a violent skin rash, purple and swollen and shiny on my inner elbows, chest, face, stomach and inner knees. After so many treatments, so much money spent and a horrible pain it eventually went away (after 6 weeks). But since two days i've got dry spots that started on my cheek, then on my chest, yesterday was a horrible sensation of burning on my inner thighs and today i found out it's also happenning on my back, knees and arms. I am 20 years old, i am a foreign student from France living on my own in Australia, i need help! I can't really afford to miss uni or work... Please help me...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.